Mathematische Annalen

, Volume 266, Issue 1, pp 55–72

Maximal subbundles of rank two vector bundles on curves

  • H. Lange
  • M. S. Narasimhan
Article

DOI: 10.1007/BF01458704

Cite this article as:
Lange, H. & Narasimhan, M.S. Math. Ann. (1983) 266: 55. doi:10.1007/BF01458704

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • H. Lange
    • 1
  • M. S. Narasimhan
    • 2
  1. 1.Mathematisches Institut der UniversitätErlangenFederal Republic of Germany
  2. 2.Tata Institute of Fundamental ResearchBombayIndia